Academic Journals Database
Disseminating quality controlled scientific knowledge

Continuous Stabilizing of First Order Single Input Nonlinear Systems

Author(s): Aref Shahmansoorian

Journal: Intelligent Control and Automation
ISSN 2153-0653

Volume: 02;
Issue: 03;
Start page: 182;
Date: 2011;
Original page

Keywords: Control Lyapunov Function | Inverse Optimality | Sontag’s Formula

In this paper, stabilizability of first order nonlinear systems by a smooth control law is investigated. The main results are presented by the examples and finally summarized in a lemma. The proof for the lemma is according to Sontag’s formula. In addition, it is explained that using weak control Lyapunov functions in Sontag’s formula generates (possibly nonsmooth) the control law, which globally stabilizes the system-globally asymptotic stability needs more investigation.
Affiliate Program      Why do you need a reservation system?